Report by Paula Antolini, May 24, 2021, 5:43PM EDT
“At least 18 teens and young adults in Connecticut have shown symptoms of heart problems after receiving the COVID-19 vaccine, acting health commissioner Dr. Deirdre Gifford said Monday. Gifford said all but one of the young adults hospitalized for signs of heart problems have been released. Four of those young residents were hospitalized at Yale New Haven Health and three at Connecticut Children’s,” reports NBC CT, “All of the cases that were reported to us were hospitalized, the vast majority for a couple of days,” Gifford said at the governor’s regular Monday COVID-19 news conference. “One individual that we’re aware of is still hospitalized. The other 17 have been sent home and they’re doing fine.”
buy lipitor online https://rxnoprescriptionrxbuyonline.com/lipitor.html no prescription
All cases reported had taken the Pfizer or Moderna vaccines, and health officials say the reported cases began within four days after the second dose.
White House press secretary Jen Psaki said Monday, “Our health and medical experts still continue to convey that it is the right step for 12- to 15-year-olds to get vaccinated, that these are limited cases, and that, obviously, the risks of contracting COVID are certainly significant even for people of that age,” repoirts NBC News CT.
After the Centers for Disease Control and Prevention (CDC) safety committee released an advisory last week to alert doctors of “myocarditis” among younger vaccine recipients after a few cases surfaced, the CDC is now investigating further after 18 teens and young adults were affected with heart problems after being vaccinated for COVID-19.
buy nexium online https://rxnoprescriptionrxbuyonline.com/nexium.html no prescription
The COVID-19 Vaccine Safety Technical (VaST) Work Group report, May 17, 2021, stated:
“The Advisory Committee on Immunization Practices (ACIP) COVID-19 Vaccine Safety Technical (VaST) Work Group has reviewed post-authorization COVID-19 vaccine safety data on a weekly basis since the start of the U.S. vaccination program. Updates of VaST activities and VaST assessments of safety data were presented at ACIP meetings on January 27, March 1, April 14, April 23, and May 12; ACIP meetings are open to the public.
“The VaST session on May 17, 2021, included several presentations on myocarditis following mRNA vaccines, from the Department of Defense (DoD), the Vaccine Adverse Event Reporting System (VAERS), and Vaccine Safety Datalink (VSD). There were also brief updates from the Veteran’s Administration (VA) and the Clinical Immunization Safety Assessment (CISA) groups about their plans for future investigation of myocarditis.
buy plavix online https://rxnoprescriptionrxbuyonline.com/plavix.html no prescription
“VaST concluded that there are relatively few reports of myocarditis to date and that these cases seem to occur:
- predominantly in adolescents and young adults,
- more often in males than females,
- more often following dose 2 than dose 1, and
- typically within 4 days after vaccination.
“Most cases appear to be mild, and follow-up of cases is ongoing.”
“The CDC has yet to determine if the vaccines were the cause of the reported heart condition,” reports NBC CT. Read more here.